Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Obreschkoff's formula for functions having discontinuities of the first kind

  • 17 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. K. Ivane1, “Obreschkoff's formula, its generalization and application,” in: Numerical Mathematics in the Contemporary Progress of Science and Technique. Proceedings of the Scientific Conference, Kanev, 1974 [in Russian], pp. 184–188.

  2. 2.

    O. M. Litvin and V. L. Rvachev, The Classical Taylor Formula, Its Extensions and Applications [in Ukrainian], Naukova Dumka, Kiev (1973).

  3. 3.

    N. Obreschkoff, “New Quadraturformeln,” Abh. Preuss. Akad. Wiss. Math.-Nat. Kl., No. 4, 1–20 (1940).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 32, No. 2, pp. 207–212, March–April, 1980.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bushmakin, V.N., Ivanel, V.K. Obreschkoff's formula for functions having discontinuities of the first kind. Ukr Math J 32, 122–126 (1980). https://doi.org/10.1007/BF01092786

Download citation